EconPapers    
Economics at your fingertips  
 

Intertemporal equilibrium with heterogeneous agents, endogenous dividends and collateral constraints

Stefano Bosi, Cuong Le Van and Ngoc-Sang Pham ()

Journal of Mathematical Economics, 2018, vol. 76, issue C, 1-20

Abstract: We build a dynamic general equilibrium model with heterogeneous producers and financial frictions (collateral constraints and incompleteness). First, we provide a characterization to check whether a sequence is an equilibrium or not. Second, we study the effects of financial imperfections on output and land prices. Third, we develop a theory of valuation of land by introducing the notion of endogenous land dividends (or yields) and different concepts of land-price bubbles. Some examples of bubbles are provided in economies with and without short-sales.

Keywords: Infinite-horizon; General equilibrium; Collateral constraint; Incomplete markets; Asset valuation; Rational bubbles (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406818300156
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Intertemporal equilibrium with heterogeneous agents, endogenous dividends and collateral constraints (2018) Downloads
Working Paper: Intertemporal equilibrium with heterogeneous agents, endogenous dividends and collateral constraints (2018) Downloads
Working Paper: Intertemporal equilibrium with heterogeneous agents, endogenous dividends and collateral constraints (2018) Downloads
Working Paper: Intertemporal equilibrium with heterogeneous agents, endogenous dividends and collateral constraints (2017)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:76:y:2018:i:c:p:1-20

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-10
Handle: RePEc:eee:mateco:v:76:y:2018:i:c:p:1-20